Alert archive / Kentucky / Tornado Warnings in 2014

Tornado Warning 11, NWS Louisville, KY

April 28, 2014Allen County, Barren County, Warren County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 28, 2014, 6:58 PM CDT for Allen County, Barren County, Warren County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 6:58 PM CDT (23:58 UTC)
Expired
Apr 28, 2014, 7:30 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Allen County, KY, Barren County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 88 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 7:14 PM CDTHAIL 0.881 Ssw Bon Ayr, KYSPOTTER REPORTED NICKEL SIZE HAIL ON CUMBERLAND PARKWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 573 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
573 m²/s²
0-3 km storm-relative helicity
616 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WFUS53 KLMK 282358
TORLMK
KYC003-009-227-290030-
/O.NEW.KLMK.TO.W.0011.140428T2358Z-140429T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  CENTRAL BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 730 PM CDT

* AT 657 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR SCOTTSVILLE...AND MOVING NORTHEAST AT 40
  MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

* THIS DANGEROUS STORM WILL BE NEAR...
  GLASGOW AROUND 725 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE PORT OLIVER FORD...BERRY
STORE...HYDRO...ROCKY HILL...FINNEY...LUCAS...RAILTON...RED CROSS...
HAYWOOD AND BON AYR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3683 8634 3706 8609 3706 8607 3707 8607
      3712 8603 3695 8581 3670 8618
TIME...MOT...LOC 2358Z 225DEG 35KT 3683 8618

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MP
3 follow-up statements
812 
WWUS53 KLMK 290013
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
813 PM EDT MON APR 28 2014

KYC227-290023-
/O.CAN.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
WARREN KY-
713 PM CDT MON APR 28 2014

...THE TORNADO WARNING FOR SOUTHEASTERN WARREN COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3683 8612 3688 8618 3712 8603 3695 8581
TIME...MOT...LOC 0013Z 224DEG 36KT 3694 8606

$$

KYC003-009-290030-
/O.CON.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
ALLEN KY-BARREN KY-
713 PM CDT MON APR 28 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BARREN AND NORTH
CENTRAL ALLEN COUNTIES UNTIL 730 PM CDT...

AT 712 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES NORTHEAST OF SCOTTSVILLE...AND MOVING NORTHEAST
AT 40 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

THIS DANGEROUS STORM WILL BE NEAR...
  GLASGOW AROUND 725 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BON AYR...BRISTLETOWN...
PRITCHARDSVILLE...CARDEN...STOVALL...GLASGOW MUNICIPAL AIRPORT AND
OIL CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

&&

LAT...LON 3683 8612 3688 8618 3712 8603 3695 8581
TIME...MOT...LOC 0013Z 224DEG 36KT 3694 8606

TORNADO...RADAR INDICATED ROTATION
HAIL...1.00IN

$$

MP
804 
WWUS53 KLMK 290019
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT MON APR 28 2014

KYC003-290029-
/O.CAN.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
ALLEN KY-
719 PM CDT MON APR 28 2014

...THE TORNADO WARNING FOR NORTH CENTRAL ALLEN COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3692 8607 3696 8612 3712 8603 3699 8587
TIME...MOT...LOC 0019Z 224DEG 36KT 3699 8602

$$

KYC009-290030-
/O.CON.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
BARREN KY-
719 PM CDT MON APR 28 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BARREN COUNTY
UNTIL 730 PM CDT...

AT 718 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES WEST OF GLASGOW...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

THIS DANGEROUS STORM WILL BE NEAR...
  GLASGOW AROUND 725 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE STOVALL...GLASGOW MUNICIPAL
AIRPORT...OIL CITY AND CARDEN.

LAT...LON 3692 8607 3696 8612 3712 8603 3699 8587
TIME...MOT...LOC 0019Z 224DEG 36KT 3699 8602

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MP
695 
WWUS53 KLMK 290025
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT MON APR 28 2014

KYC009-290034-
/O.EXP.KLMK.TO.W.0011.000000T0000Z-140429T0030Z/
BARREN KY-
725 PM CDT MON APR 28 2014

...THE TORNADO WARNING FOR CENTRAL BARREN COUNTY WILL EXPIRE AT 830
PM EDT/730 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3692 8607 3696 8612 3712 8603 3699 8587
TIME...MOT...LOC 0024Z 224DEG 36KT 3703 8598

$$

MP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:05 PM CDT, 53 minutes earlier.

Area forecast discussion, Apr 28, 6:05 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
705 PM EDT Mon Apr 28 2014

...Mesoscale Forecast Update...
Issued at 705 PM EDT Mon Apr 28 2014

SPC mesoanalysis data show an environment still worked over from
this morning's convection, and severe potential remains suppressed
to our south and west. Decent line of convection developed over the
Missouri Bootheel this afternoon and has moved into western
Kentucky, but it is moving into a much less favorable environment.
Hi-res models hint that marginally unstable air could advect into
south-central Kentucky this evening, but it will be racing to stay
ahead of a fairly broad rain shield lifting out of middle
Tennessee.

At this point, looks like there will be some isolated severe
potential this evening, mainly south of the Cumberland Parkway, with
marginally severe winds being the main threat. Low-level convective
inhibition looks sufficient to preclude any widespread or organized
surface-based storms.

.SHORT TERM (Now through Tuesday Night)...
Issued at 314 PM EDT Mon Apr 28 2014

...Strong to Severe Storms Possible This Evening and Tuesday
Afternoon/Evening...

Rain and clouds have persisted across much of the LMK CWA throughout
today, resulting in a lack of destabilization and storms.  However,
the rain will become less widespread over the next couple of hours
and the clouds, while not going away completely, will thin some.
Local mesoanalysis is showing that the very stable low level air
over us earlier is eroding, with a more unstable environment to our
south and southwest attempting to advect in.  So, storms that
develop over the Tennessee Valley may still be able to move
northeast into central Kentucky...especially southern and eastern
sections.  The best chance for storms looks to be between 4pm and
10pm.  Widely scattered large hail and strong wind gusts are the
primary threats, with an isolated short-lived tornado possible
primarily over southern Kentucky.

The showers and storms will move off to the east around or shortly
after midnight, leaving us with quiet conditions for the late night
hours.  Some patchy fog could develop in places that receive heavy
evening rainfall, but overall conditions should remain too breezy
and cloudy for widespread dense fog.  Low temperatures should be
around 60.

Tuesday the upper low will remain to our northwest, and will send
another mid level jet streak into the Tennessee Valley by evening.
As opposed to what we saw this morning, Tuesday morning should be
mostly dry with a fair amount of sunshine.  As a result, we should
be able to destabilize and see storms develop by late afternoon into
the evening.  Moisture is not in particularly great supply, however,
with low surface dew points and not much RH in the column,
especially in the low and mid levels.  Discrete cells look possible,
especially at onset, with strong wind gusts likely the main
threat.  Also, hail production looks likely and with dry sub-cloud
air larger stones will have a shot at making it to the ground.
Isolated tornadoes can't be entirely ruled out, with the best chance
of a tornado looking to be in the Lake Cumberland region during the
early evening hours.

With the morning sun and our position still in the warm sector of
the cyclone, temperatures will be warmer than today as they peak in
the middle and upper 70s.

.LONG TERM (Wednesday through Monday)...
Issued at 300 PM EDT Mon Apr 28 2014

The synoptic pattern at the start of the long term period will
feature a rather impressive cut-off low aloft, carving out a trough
across the eastern two-thirds of the CONUS.  This trough will remain
in place, only slowly wobbling northeast through the long term
period.  Therefore, expect cool temperatures along with a few
chances for light showers.

The long-awaited surface cold front associated with the vertically
stacked low pressure system will finally push through the region on
Wednesday.  Depending on the speed of the exact timing of the front,
there could be a few showers that develop along it Wednesday morning
before it pushes out of the area.  Cooler air will filter in behind
it, with highs likely only making it into the mid 60s, perhaps lower
70s across the far eastern CWA.

The general trend of this forecast was to scale back pops during the
afternoon hours each day Wednesday through Friday.  Dprog/dt of the
upper-level low and associated cold core has been further to the
northwest.  Without this cooler air aloft, forecast soundings depict
a cap remaining in place during peak heating, which likely will
limit the coverage/intensity of any showers that can form.  Will not
remove pops completely as would like to see this trend continue
before doing so, but have scaled pops back to slight mention during
the afternoons Wednesday-Friday.  High temperatures each day will
still be rather cool for this time of year, with highs in the lower
60s expected Thursday and Friday.

Guidance diverges a bit as we head into the weekend, with the ECMWF
digging a strong PV anomaly through the base of the trough into the
Gulf Coast states, helping to amplify the trough more over the Ohio
Valley.  The GFS is not as strong with this feature, thus keeps the
flow a bit more zonal over the Ohio Valley.  The GEFS is a pretty
good compromise between the two, thus will side with that for this
forecast.  This puts highs in the low to mid 60s on Saturday, with
upper 60s and lower 70s on Sunday.  Will continue to hold onto some
showers for Saturday afternoon as the trough axis swings through,
but these could be removed if trends head toward the operational
GFS.  Stay tuned!

&&

.AVIATION (00Z TAF Update)...
Issued at 705 PM EDT Mon Apr 28 2014

Showers and embedded thunderstorms feeding north into Kentucky out
of middle Tennessee will continue across SDF and BWG this evening,
and should even spread into LEX by the valid time of the TAF. Rain
shield is fairly extensive, but prevailing cig/vis should remain
VFR. Still a few pockets of heavier rain that will cause brief IFR
visibility restrictions, but can't pin down the timing of those
brief downpours at all.

By 04-05Z the convection should shift to our east, leaving behind
light south winds and an overcast but VFR ceiling. Could see enough
clearing in BWG that fog formation would be on the table, but this
is not a classic radiation fog setup and should only be MVFR.

Clouds should scatter out at SDF and LEX by mid-morning, with
increasing SSW winds, and gusts near 20 kt through the afternoon.
Could see storms developing again late in the afternoon, but too
late to include in LEX. Will carry VCTS and CB at SDF starting 23Z,
but confidence is not high as models show lower dewpoints filtering
in from the west. If these low dewpoints get into SDF and BWG, the
only precip potential will be at LEX, and beyond the scope of these
TAFs. Prevailing cig/vis will remain VFR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Mesoscale......RAS
Short Term.....13
Long Term......KJD
Aviation.......RAS
Hazardous weather outlook, Apr 28, 2:32 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT MON APR 28 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-291945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
332 PM EDT MON APR 28 2014 /232 PM CDT MON APR 28 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A BROAD UPPER LEVEL LOW PRESSURE SYSTEM SPINNING OVER THE CENTRAL
PLAINS STATES WILL CONTINUE TO PUMP MOISTURE INTO THE REGION. AS
WAVES OF ENERGY ROTATE AROUND THIS SYSTEM...SCATTERED
THUNDERSTORMS WILL DEVELOP. THE BEST CHANCE FOR ANY STRONG STORMS WILL
BE OVER SOUTHERN KENTUCKY EARLY THIS EVENING. THE STRONGER STORMS
HAVE THE POTENTIAL TO BRING DAMAGING WINDS AND LARGE HAIL...AS
WELL AS HEAVY RAINFALL AND POSSIBLY A BRIEF ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE LARGE UPPER LOW WILL CONTINUE TO DRIFT AS IT MAKES ITS WAY
TOWARD THE MIDWEST TUESDAY. A PERIOD OF SCATTERED THUNDERSTORMS
WILL BE POSSIBLE LATE TUESDAY AFTERNOON AND EVENING. STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE PRIMARY THREATS WITH
ANY SEVERE STORMS THAT DEVELOP WILL BE DAMAGING WINDS AND LARGE
HAIL. ISOLATED TORNADOES ALSO ARE POSSIBLE WITH THE STRONGEST
STORMS...ESPECIALLY ACROSS SOUTHERN KENTUCKY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT ANY TIME FROM THIS EVENING
THROUGH TUESDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Apr 28, 6:44 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM CDT MON APR 28 2014

KYZ071>074-290015-
ALLEN KY-BARREN KY-SIMPSON KY-WARREN KY-
644 PM CDT MON APR 28 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF SCOTTSVILLE...AND MOVING
NORTHEAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SCOTTSVILLE...
  HALIFAX AND RALEY FORD...
  SETTLE AND MEADOR...
  BERRY STORE AND PORT OLIVER FORD...
  RED CROSS AND ROCKY HILL...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
36 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3665 8638 3677 8652 3710 8622 3708 8619
      3706 8610 3691 8587 3664 8635
TIME...MOT...LOC 2344Z 227DEG 46KT 3678 8634

MP

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:18 PM CDTSpecial Weather StatementLMKJefferson32 min
Apr 27, 7:41 PM CDTSpecial Weather StatementLMKMarion, Nelson29 min
Apr 27, 8:08 PM CDTSpecial Weather StatementLMKTrimble32 min
Apr 27, 10:29 PM CDTSpecial Weather StatementLMKLogan46 min
Apr 28, 12:51 AM CDTSpecial Weather StatementLMKHancock, Ohio44 min
Apr 28, 3:19 AM CDTSpecial Weather StatementLMKHancock, Ohio46 min
Apr 28, 3:46 AM CDTSpecial Weather StatementLMKBreckinridge, Hancock, Meade29 min
Apr 28, 4:15 AM CDTSpecial Weather StatementLMKMeade30 min
Apr 28, 4:54 AM CDTSpecial Weather StatementLMKBullitt, Jefferson, Oldham, Trimble46 min
Apr 28, 5:27 AM CDTSpecial Weather StatementLMKButler, Grayson, Logan, Ohio43 min
Apr 28, 5:50 AM CDTSpecial Weather StatementLMKBullitt, Jefferson, Oldham, Trimble30 min
Apr 28, 5:51 AM CDTSpecial Weather StatementLMKEdmonson, Simpson, Warren29 min
Apr 28, 6:18 AM CDTSpecial Weather StatementLMKAnderson, Franklin, Henry, Shelby, Spencer, Trimble27 min
Apr 28, 6:25 AM CDTSpecial Weather StatementLMKAllen, Edmonson, Grayson, Hardin, Simpson, Warren30 min
Apr 28, 7:09 AM CDTSpecial Weather StatementLMKAllen, Barren, Green, Hart, Larue, Metcalfe and 2 more31 min
Apr 28, 7:28 AM CDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas47 min
Apr 28, 7:46 AM CDTSpecial Weather StatementLMKMetcalfe, Monroe29 min
Apr 28, 8:14 AM CDTSpecial Weather StatementLMKClinton, Cumberland, Russell46 min
Apr 28, 6:02 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren28 min
Apr 28, 6:44 PM CDTSpecial Weather StatementLMKAllen31 min

Nearby

Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.